# SDR ASOA200801378

- Difficulty date: October 21, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10158
- Aircraft time: 11,668 hours, 7,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH MARKING MISSING FWD LT STRIP BY GALLEY 3.
